# SDR ASOA20161106115

- Difficulty date: November 6, 2016
- Submitted: November 6, 2016
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 21,106 hours, 14,730 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67053000299
- Condition: Corroded
- Location: Bs 1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 1031 RBL 9 IS CORRODED. COMPLIED WITH EC/TC REO 690-53-61-631 REV A.   AIRCRAFT APPROVED FOR RETURN TO SERVICE.
